# SDR RRXA11145

- Difficulty date: April 3, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,594 hours, 23,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 975580711
- Condition: Bent
- Location: Sta1180l20l-L21l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND BENT DAMAGE TO FRAME AT STA1180 AND L20L-L21L,  DAMAGE EXCEEDED LIMITATION IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DHSK 996-505.
